The journal Afrika Statistika publishes applied and theoretical work on research about probability, statistics, operational research, econometrics and related topics. It has been published since 2005 as an organ of the Statistics and Probability African Society (SPAS) (Société Pan Africaine de Statistiques).

Top downloads over the last seven days

Testing the equality of nonparametric regression curves based on Fourier coefficientsZaher Mohdeb, Kenza Assia Mezhoud, and Djamel BoudaaVolume 5, Number 1 (2010)
A semiparametric estimation procedure for multi-parameter Archimedean copulas based on the $L$-moments methodFateh Benatia, Brahim Brahimi, and Abdelhakim NecirVolume 6, Number 1 (2011)
Décomposition d'une loi de poisson pondérée en une combinaison convexe de lois dualesDominique Mizere, Gélin Chedly Louzayadio, Rufin Bidounga, and Gabriel KissitaVolume 8, Number 1 (2013)
A negative binomial mixture integer-valued GARCH modelMamadou Lamine Diop, Aliou Diop, and Abdou Kâ DiongueVolume 13, Number 2 (2018)
Infinite dimensional reflecting Ornstein-Uhlenbeck stochastic process on non-convex open setsKhalid AkhlilVolume 12, Number 1 (2017)
  • ISSN: 2316-090X (print)
  • Publisher: The Statistics and Probability African Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2005--2018
  • Access: Articles older than 5 years are open
  • Euclid URL: